# SDR 95ZZZX4102

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1993
- Make and model: Boeing 727-23
- Aircraft serial: 18449
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

KFLL/KGPT - FLT KYC630 - AIR TURN BACK.  AIRCRAFT WOULD NOT HOLD CABIN PRESSURE, ISOLATED ALL SYSTEMS.  RETURNED TO KFLL.  UPON MAINTENANCE INSPECTION, FOUND DEBRIS IN AFT CARGO DOOR SILL, AND DOOR NOT LOCKED CLOSE.  DOOR SWITCH STUCK CLOSED.  INSPECTED DOOR AND FRAME, OPS CHECK OKAY.  PLACED AFT CARGO DOOR WARNING ON DMI 3-2, PER MEL 52-4.  RETURNED AIRCRAFT TO SERVICE.  (X)
